+375 (212) 36-47-77
EN RU

Ibuflex 200

Ibuflex 200
Composition per tablet:
active substance: ibuprofen 200 mg;
excipients: microcrystalline cellulose, anhydrous colloidal silicon dioxide, magnesium stearate, corn starch, shell (polyvinyl alcohol, macrogol, talc, titanium dioxide).
Indications for use:
For headaches caused by migraines, back pain, toothache, neuralgia and painful menstruation, as well as rheumatic, muscle pain and joint pain of mild to moderate intensity.
Ibufflex 200 relieves pain, reduces inflammation and temperature, and also relieves headaches and other types of pain. It also alleviates the symptoms of colds and flu. Back to list
Rubikon 2020
Site development: One Click